RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 2, Pages 171–202 (Mi tmf3109)  

This article is cited in 1 scientific paper (total in 1 paper)

Fermionization of the $(\sin\varphi)_2$ interaction in a box

V. N. Sushko


Abstract: A scheme is proposed for the canonical quantization of the $(\sin\varphi)_2$ model in a finite spatial box. This scheme takes into account the basic specific features of the phase space of the classical model (the presence of topological charge, the existence of soliton solutions, multiplicity of the classical “vacuum” solutions, etc.). Boson canonical variables are introduced and used to construct correct fermion fields in the box that admit passage to infinite volume. A representation of the canonical anticommutation relations realized by the constructed fermion fields is described. The exact connection between the different boson and fermion physical quantities in the box is established.

Full text: PDF file (3829 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:2, 949–969

Bibliographic databases:

Received: 15.11.1977

Citation: V. N. Sushko, “Fermionization of the $(\sin\varphi)_2$ interaction in a box”, TMF, 37:2 (1978), 171–202; Theoret. and Math. Phys., 37:2 (1978), 949–969

Citation in format AMSBIB
\Bibitem{Sus78}
\by V.~N.~Sushko
\paper Fermionization of the $(\sin\varphi)_2$ interaction in a~box
\jour TMF
\yr 1978
\vol 37
\issue 2
\pages 171--202
\mathnet{http://mi.mathnet.ru/tmf3109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=516204}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 2
\pages 949--969
\crossref{https://doi.org/10.1007/BF01036364}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3109
  • http://mi.mathnet.ru/eng/tmf/v37/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Oksak, “Non-fock linear boson systems and their applications in two-dimensional models”, Theoret. and Math. Phys., 48:3 (1981), 759–773  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:164
    Full text:55
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019